您的位置:首页  > 论文页面

一类符号规则矩阵的双对角分解刻画

发表时间:2013-01-15  浏览量:1654  下载量:516
全部作者: 赵英岩,黄荣
作者单位: 湘潭大学数学与计算科学学院
摘 要: 如果矩阵所有同阶子式具有相同的符号或者为零,则该矩阵称为符号规则矩阵。矩阵的双对角分解在高相对精度数值计算中起着重要的作用。本文主要结果是应用Neville消去法给出一类符号规则矩阵的双对角分解刻画。
关 键 词: 数值代数;符号规则矩阵;双对角矩阵;Neville消去法
Title: The bidiagonal factorizations of certain sign regular matrices
Author: ZHAO Yingyan, HUANG Rong
Organization: School of Mathematics and Computational Science, Xiangtan University
Abstract: A matrix is called sign regular if all minors with the same order have the same sign or zero. The bidiagonal factorization plays an important role in high relative accuracy computations. In this paper, the factorizations of certain sign regular matrices as a product of bidiagonal matrices is presented in terms of Neville elimination.
Key words: numerical algebra; sign regular matrices; bidiagonal matrices; Neville elimination
发表期数: 2013年1月第1期
引用格式: 赵英岩,黄荣. 一类符号规则矩阵的双对角分解刻画[J]. 中国科技论文在线精品论文,2013,6(1):16-22.
 
0 评论数 0
暂无评论
友情链接